<< Previous Issue Kyungpook Mathematical Journal (Vol. 38, No. 2) Next Issue >>
Kyungpook Mathematical Journal 1998 Vol. 38, No. 2, 235—488
 Original Articles 
Fixed Point and Summability Method on Iteration in Banach Spaces
D.K. Ganguly and D. Bandyopadhyay
Kyungpook Mathematical Journal 1998 Vol. 38, No. 2, 235—243
Hardy's Inequality in Two Independent Variables
Sh. Salem
Kyungpook Mathematical Journal 1998 Vol. 38, No. 2, 245—250
Superstability of Homogeneous Functional Equation
Soon-Mo Jung
Kyungpook Mathematical Journal 1998 Vol. 38, No. 2, 251—257
Hahn Class Orthogonal Polynomials
Kil H. Kwon1, D. W. Lee2, S. B. Park3, B. H. Yoo4
Kyungpook Mathematical Journal 1998 Vol. 38, No. 2, 259—281
On the Rate of Pointwise Convergence of Modi ed Baskakov Type Operators for Functions of Bounded Variation
Vijay Gupta1, Karm Veer Arya2
Kyungpook Mathematical Journal 1998 Vol. 38, No. 2, 283—291
Expansions of 4F3 When the Upper Parameters Differ by Integers
Megumi Saigo1, R.K. Saxena2
Kyungpook Mathematical Journal 1998 Vol. 38, No. 2, 293—299
Multidimensional Fractional Integral Operators Involving a Generalized Polynomial Set
S.P.Goyal and Tariq O.Salim
Kyungpook Mathematical Journal 1998 Vol. 38, No. 2, 301—315
Generalizations of Hua's Inequality in Real Inner Product Spaces
Dah-Yan Hwang
Kyungpook Mathematical Journal 1998 Vol. 38, No. 2, 317—322
Limit Cycles in Quadratic Systems with a Weak Focus and a Strong Focus
Robert E. Kooij1, André Zegeling2
Kyungpook Mathematical Journal 1998 Vol. 38, No. 2, 323—340
m-Entire Admissible Components of Solutions of a type of a System of Algebraic Differential Equations
Ling-Yun Gao, Dao-Chun Sun, Xiu-Zhi Xiao
Kyungpook Mathematical Journal 1998 Vol. 38, No. 2, 341—350
A Local Limit Theorem for Homogeneous Markov Chains
M. Gharib
Kyungpook Mathematical Journal 1998 Vol. 38, No. 2, 351—357
Derivatives at Boundary Points
Alexander Abian, James A. Wilson
Kyungpook Mathematical Journal 1998 Vol. 38, No. 2, 359—361
On Deranged Cantor Sets
In Soo Baek
Kyungpook Mathematical Journal 1998 Vol. 38, No. 2, 363—367
Weighted Weak Type Estimates for Certain Maximal Operators
Yoon Jae Yoo
Kyungpook Mathematical Journal 1998 Vol. 38, No. 2, 369—373
On Properties of Triangular Operators
Joo Ho Kang1, Hyoung Gu Baik2
Kyungpook Mathematical Journal 1998 Vol. 38, No. 2, 375—386
On Prime Dual Ideals in BCK-algebras II
Eun Hwan Roh1, Young Bae Jun2, Wenping Huang3
Kyungpook Mathematical Journal 1998 Vol. 38, No. 2, 387—391
Finite Filterations of Iterated Ore Extensions of Noetherian Algebras
Chan Huh, Yang Lee
Kyungpook Mathematical Journal 1998 Vol. 38, No. 2, 393—400
Bipartite Posets with Three Optimal Linear Extensions
Hyung Chan Jung1, Young-Jin Yoon2
Kyungpook Mathematical Journal 1998 Vol. 38, No. 2, 401—406
Self-distributive Modular Pogroupoids and Posets
J. Neggers1, Hee Sik Kim2
Kyungpook Mathematical Journal 1998 Vol. 38, No. 2, 407—409
Serre Subcategories and Linear Filters
Francisco F. Raggi1, Carlos J.E. Signoret2
Kyungpook Mathematical Journal 1998 Vol. 38, No. 2, 411—419
Counterexamples on P.P.-rings
Yang Lee, Chan Huh
Kyungpook Mathematical Journal 1998 Vol. 38, No. 2, 421—427
Cauchy Completions of Quasi-uniform Frames
Young Kyoung Kim
Kyungpook Mathematical Journal 1998 Vol. 38, No. 2, 429—437
Submanifolds of Constant Scalar Curvature in a Space Form
Zhong Hua Hou
Kyungpook Mathematical Journal 1998 Vol. 38, No. 2, 439—458
Null 2-type Surfaces with Constant Mean Curvature
Young Ho Kim
Kyungpook Mathematical Journal 1998 Vol. 38, No. 2, 459—472
A Curvature Property of Complex Contact Metric Structures
Belgin Korkmaz
Kyungpook Mathematical Journal 1998 Vol. 38, No. 2, 473—488

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd